# SDR SWAA2014051227859

- Difficulty date: May 7, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N413WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29819
- Aircraft time: 44,331 hours, 25,328 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63562101
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE PRESS OUT OF LIMITS.  R & R SLIDE IAW MT.
